# SDR 0500379954

- Difficulty date: March 8, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- Aircraft time: 101,069 hours, 79,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION FROM BS 737-756 ON LONGERON 29L. REPAIRED PER EA 99-203145.
